On the limitation of a diffusion equation model for room acoustic prediction of rooms with homogeneous dimensions
| dc.contributor.author | Escolano, José | |
| dc.contributor.author | Navarro Ruiz, Juan Miguel | |
| dc.contributor.author | López, José Javier | |
| dc.date.accessioned | 2025-03-03T08:50:16Z | |
| dc.date.available | 2025-03-03T08:50:16Z | |
| dc.date.issued | 2010 | |
| dc.description.abstract | In recent years a model for predicting sound fields in enclosures has been proposed, based on the mathematical theory of diffusion. This model is held to be valid for predicting the late reverberation component of the impulse response, on the basis that sufficient reflection events must occur. The present work determines numerically the extent of reflections necessary for the solution of the diffusion equation model to be accurate in quasi-cubic rooms. Some preliminary numerical experiments have been carried out to determine after how many mean-free times of the impulse response, which is obtained by a geometrical-acoustic approach, gives a similar result to the solution obtained from a diffusion equation model | es |
| dc.description.discipline | Ciencias Ambientales | es |
| dc.description.discipline | Ingeniería, Industria y Construcción | es |
| dc.description.faculty | Escuela Politécnica | es |
| dc.identifier.citation | Escolano, J., Navarro, J. M., & López, J. J. (2010). On the limitation of a diffusion equation model for acoustic predictions of rooms with homogeneous dimensions. The Journal of the Acoustical Society of America, 128(4), 1586-1589. | es |
| dc.identifier.doi | 10.1121/1.3479756 | es |
| dc.identifier.issn | 0001-4966 | |
| dc.identifier.uri | http://hdl.handle.net/10952/9341 | |
| dc.issue.number | 4 | es |
| dc.journal.title | Journal of the Acoustical Society of America | es |
| dc.language.iso | es | es |
| dc.relation.projectID | info:eu-repo/grantAgreement/EC/TEC2009/14414-C03-01 | es |
| dc.rights | Attribution-NonCommercial-NoDerivatives 4.0 Internacional | * |
| dc.rights.accessRights | open access | es |
| dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/ | * |
| dc.subject | Room acoustic simulation | es |
| dc.subject | Diffusion equation model | es |
| dc.subject | Acoustics | es |
| dc.title | On the limitation of a diffusion equation model for room acoustic prediction of rooms with homogeneous dimensions | es |
| dc.type | journal article | es |
| dc.volume.number | 128 | es |
| dspace.entity.type | Publication | |
| person.affiliation.name | Universidad Católica San Antonio de Murcia | |
| person.identifier.orcid | 0000-0002-1409-8745 | |
| relation.isAuthorOfPublication | f6f955d6-51d1-4500-8d8d-c8bcddd214f3 | |
| relation.isAuthorOfPublication.latestForDiscovery | f6f955d6-51d1-4500-8d8d-c8bcddd214f3 |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- JASAEscolano2010Publicado.pdf
- Size:
- 150.68 KB
- Format:
- Adobe Portable Document Format
- Description:
- Artículo principal
